# SDR SWAA2024080512990

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(#151-004) CORROSION ON FLOOR TO SIDEWALL SUPPORT IN FWD CARGO FROM B.S 500 A TO 500 I; RBL 24; WL 156.<[01] BLENDED CORROSION AND VERIFIED ORG T .040'; LOSS .007'; REMAINING .033' FOUND TO BE OUT OF LIMITS. FABRICATED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT FROM STA 500A - 500I IAW SRM 53-00-53-2R-5;[02] VERIFIED ITEM 1 C/W;[03] RII C/W;[04] AUDIT C/W
